# SDR AALA980631

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 ROLLER TRAY AT FRAME 56, FORWARD TRAY CORRODED AT FASTENER AT FRAME 56.  ROLLER TRAY REPLACED, REF AARD 51-10-00-3, TREATED PRIMED AND PAINTED TRAY REF SRM 51-21-00-01.  (M)
